MAUDE Adverse Event Report: ZIMMER GMBH WAGNER SL REVISION® HIP STEM; PROSTHESIS, HIP

ZIMMER GMBH WAGNER SL REVISION® HIP STEM; PROSTHESIS, HIP
Catalog Number 0100102219
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): d10: item # 00877501436, bioloxâ® delta ceramic taper liner, lot # 2863896; item # 00877503601, biolox delta hd 12/14 36x-3.5, lot # 2990978; item # 00875506002, allofitâ®-s it alloclassicâ®, shell for acetabulum, lot # 2975526; item # 00223200118, cerclage cable with crimp 1.8 mm dia.Cable 22 in.(559 mm) length, lot # 64347715; item # unknown, unknown screw 30mm, lot # unknown; item # unknown, unknown screw 35mm, lot # unknown; item # unknown, unknown screw 40mm, lot # unknown.G2: report source canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that patient had a left total hip revision.Subsequently, the patient developed a postoperative deep vein thrombosis despite aspirin prophylaxis.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h6, h10, h11.Corrected: a4.Procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.Deep vein thrombosis (blood clot), or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operatively to prevent dvt formation.Even with the administration of preventive medication, dvts can still develop.As the complaint indicated, a post-operative complication occurred, and medical intervention was required for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
WAGNER SL REVISION® HIP STEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21700939
Report Number0009613350-2025-00194
Device Sequence Number8663806
Product Code LZO
UDI-Device Identifier00889024430709
UDI-Public(01)00889024430709(17)210430(10)2860125
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Catalogue Number0100102219
Device Lot Number2860125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight93 KG